MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAPE CERCLAGE TENSIONER, REUSABLE; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. FIBERTAPE CERCLAGE TENSIONER, REUSABLE; MANUAL INSTR, GENERAL SURGICAL
Model Number FIBERTAPE CERCLAGE TENSIONER, REUSABLE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.One unpackaged ar-7800, batch 051915 cerclage tensioner was received for investigation.Visual inspection identified that the spring beneath the pawl lever was no longer present on the device, impeding functionality of the cerclage tensioner.Both compression springs within the lower body component were verified to be present on the returned device.This event is most likely the result of mishandling and/or user applied mechanical forces to the pawl spring, causing it to dislodge.The missing spring was not returned for analysis.
 
Event or Problem Description
It was reported that the spring on the ar-7800 tensioner broke and fell out of the device.The rep reported the device did not break within the patient.The case was completed using the device and holding the ratchet mechanism down manually.

Brand Name
FIBERTAPE CERCLAGE TENSIONER, REUSABLE
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19165511
Report Number1220246-2024-02259
Device Sequence Number17967906
Product Code LXH
UDI-Device Identifier00888867273986
UDI-Public00888867273986
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAPE CERCLAGE TENSIONER, REUSABLE
Device Catalogue NumberAR-7800
Device Lot Number051915
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/08/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2021
Initial Report FDA Received Date04/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown